



GOVERNMENT OF WEST BENGAL BARASAT GOVERNMENT COLLEGE NAAC ACCREDITED 'A' GRADE & DST-FIST SPONSORED COLLEGE Office of the Principal 19, K.N.C. Road, Barasat, Kolkata - 700124, West Bengal, India Phone: (033) 2552 3365, Fax: (033) 2562 5053, Website: www.bgc.org.in, E-Mail: principal@bgc.org.in

Notice No.185/WebinarDate: 19-08-2020

We welcome

All the Members of Faculty, Students and Teaching Associates of Barasat Government College

to the

Webinar entitled:

Awareness Programme on Healthy Lifestyle

on <u>27th August</u>, 2020 on and from <u>4- 6 pm</u>.

Organized by

Barasat Government College

in association with

Sanjeebani-Life Beyond Cancer

ICT Platform: ZOOM Cloud Meeting

• Link for Registration -https://docs.google.com/forms/d/e/1FAIpQLSevkvYzX2QeXRIwaB8YFtAcVn_klm_Fhp7npFx615 zt68lsUA/viewform?usp=sf_link

Registration ends by 12 noon, 26th August, 2020.

• Zoom Link for Webinar-

https://us02web.zoom.us/j/87980339804?pwd=eGVQV3RxVjhKL1NocWpMUStJeE9XQT09 Meeting ID: 879 8033 9804 Password: 238093

- <u>Please note the followings</u>:
- 1. All Heads of the Departments, are requested to convey all details to their students and also ensure their active participation in the webinar.
- 2. Students' parents can also join. However, they have to register as well.
- 3. On successful Registration, all of you will be included in Whatsapp Group entitled: *CancerCrusaders BGC*, all registered persons will be updated regarding webinar through that.
- 4. **Zoom Cloud Meeting** will be shared 10 minutes before the webinar starts. It is advisable to join by 3.50 PM, so that you don't have any last-minute technical issues.
- 5. Recording / Screen-sharing/ is strictly prohibited.
- 6. All participants will get **e-certificate** of participation after the **successful submission ofFeedback Form**.
- 7. Link of Feedback Form will be on air and will only come on chat-box at the ending of technical session of webinar.
- 8. Kindly Click the Zoom link to join the Webinar or you can copy and paste the link in the browser.
- 9. If you have the **Zoom Cloud Meeting** App already installed on your PC/Laptop/Tablet/Mobile, you can directly join the webinar through the web **by typing the link**/ **clicking the link**/ **or** Link will

redirect you to **download** the **Zoom Cloud Meeting**. After downloading the app, **install** it on your device.

- 10. Kindly note that upon joining, **you will be automatically muted**. For better audio quality, **use headphones**.
- 11. Please maintain **Online-etiquettes and protocols**.
- 12. Delivery mode of webinar will be mostly on Bengali.
- 13. There will be a **slot after Technical Session for Questions/interactions.**
- 14. Webinar Flyer along with event-flowis attached herewith.

Note: All Heads of the Departments, are requested to suspend their departmental online academic sessions on the above-mentioned day, to enable their students to save their data consumption level and thereby ensuring their active participation in the webinar.

Thank you.

Best Wishes,

Principa Barasat Govt. College

Dr.Debesh RoyDr.Madhuchhanda Bhattacharyya

Principal Programme Convener,

Barasat Government College

hallantingthe

Barasat Government College

EVENT FLOW for 27th August, 2020

	03:50 pm -	Play Sanjeevani Film (6 mins)
	04:00 pm -	Welcome Intro of Sanjeevani by Shilpa (5 mins)
	04.05 pm -	Welcome Address by Principal BGC, Sir Dr.Debesh Roy (5 mins)
	04.10 pm -	Introductory lecture by IQAC Co-Ordinator / Member(BGC) (3 mins)
	04.13 pm -	Flagship details about Sanjeevani by Sudip (5 mins)
	04.18 pm -	PPT presentation of Cancer Awareness by Jasmine (47 mins)
	05.05 pm - Ahluwalia (*	Question and Answer session by Founder Mam of SLBC Mrs.Ruby 5 mins)
	05.20 pm - Slbc&Rubym (5 mins)	Fragrance of a wild soul book, YouTube Channel of am,FacebookSlbcmain,Kolkatapage,Help line no details speech by Shilpa
	05.25 pm -	Quiz Session by Oindrila/Priya (15 mins)
	05.40 pm - by Jasmine	Virtual Internship,E-Certificates,Whats App group,TMM Donation speech (3 mins)
	05.43 pm -	Quiz winners announcement by Shilpa (2 mins)
	05.45 pm -	Pledge taken speech by Sudip (5 mins)
		Vote of Thanks by Madam Dr.Madhuchhanda yya(BGC) (5 mins)
05.55 pm - End the Programme by Shilpa and SLBC Team to Everyone (5 mins)		

Other Associated Members (BGC):-

Dr, Chandan Surabhi Das; Dr.Uttam Sinha Mahapatra; Dr. Narayan Chandra Bar; Dr.NarayanKarmakar; Dr. Arun Kumar Roy.